# SDR CALA2025061805694

- Difficulty date: June 2, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N37324
- Make and model: Boeing 737-8
- Aircraft serial: 67604
- Aircraft time: 5,568 hours, 1,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5040606
- Part serial: 4APY6010155
- Condition: Damaged
- Location: Nr 5
- Part time: 5,419 hours, 1,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRD STRIKE INSP FOUND DAMAGE TO SLAT #5.  DROPPED SLATS, NO DAMAGE NOTED ON AFT STRUCTURE OF SLAT AND NO DAMAGE ON LEADING EDGE OF WING STRUCTURE BEHIND SLAT.  L= 8" W =7" DEPTH AT DEEPEST PART IS 2". YOU CAN SEE THE BLEED AIR TUBE IS DAMAGED. ICE BUILDUP WAS NOTED ON THE BOTTOM OF THE RIGHT WING. I PREVIOUSLY THOUGHT YOU COULD SEE ONE OF THE FIRE DETECTION LOOPS, BUT AFTER CLEANING THE AR EA,   BIRD MATTER HAS BEEN FORCED DOWN THE BLEED AIR TUBE TOWARDS THE TIP OF THE WING,  REMOVED AS MUCH AS POSSIBLE.  REMOVED #5 SLAT REFF AMM TASK 27-81-21-000-801. PERFD RII REQS OF ALL HARDWARE AND ATTACH POINTS INSP , NO DEFECTS NOTED. STIIL REQUIRE PART # AND EFFECTIVITY VERIFICATION UPON NEW SLAT ARRIVAL PRIOR TO INSTALLATION. ADDED ROTABLE PARTS INFO. INSTALLED #5 LEADING EDGE SLAT REFF AMM.  AIRCRAFT OK FOR SERVICE.
